MathSciNet Relay Station
MathSciNet bibliographic data
MR477921 47H15 (34CXX)
Landman, K. A.; Rosenblat, S. Bifurcation from a multiple eigenvalue and stability of solutions. SIAM J. Appl. Math. 34 (1978), no. 4, 743–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement